# SDR RAIA201703150001

- Difficulty date: March 15, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 37,424 hours, 22,144 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM 1 LOW QUANTITY AFTER GEAR RETRACTION LOSS OF PRESSURE ON LANDING SMOKE FROM NR 1 ENG REPORTED ON LANDING. SERVICED NR 1 HYD SYSTEM. R&R NR 1 EDP HYD LINE DUE TO HOLE IN LINE. OPS AND LEAK CHECK GOOD. OK FOR SERVICE.
